# SDR LR7A03009

- Difficulty date: February 14, 2003
- Submitted: February 15, 2003
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 19,832 hours, 9,770 cycles
- Engine: Allsn 501D22A
- Engine time: 24,164 hours
- System (JASC): 7100 · Powerplant System
- Part: Vane
- Part number: 6714802
- Part serial: UKN
- Condition: Failed
- Location: #4
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

#4 ENG. DECOUPLED IN-FLIGHT 25,000 FT APPROX 11,000 LB. TORQ. ENG. SHUTDOWN IAW QRH.SUSPECT INGESTION FROM PART OF 2ND STAGE COMPRESSOR VANE.REMOVED AND REPLACED #4 ENGINE ASSY PER JOB CARD HN71136 AND TEST RAN PER JC 7101.  ENGINE OPS CHECKS GOOD AND LEAK CHECKS GOOD.
